# SDR DHL9880407C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING FAIRING PANEL NR 161V HAS DELAMINATION.  REPAIRED DAMAGED PANEL AND REINSTALLED PER SRM 51-18 AND 51-1-21.  N/R 250
